Alert archive / Oklahoma / Wind Advisories in 2025

Wind Advisory 3, NWS Norman, OK

March 3, 202543 counties in Oklahoma; Clay County, Texas

NWS Norman, OK issued this wind advisory at Mar 3, 2025, 2:30 AM CST for 43 counties in Oklahoma; Clay County, Texas. It took effect at Mar 4, 2025, 11:00 AM CST. It was in force for 22 hr.

The area

The counties it named.

The facts

Issued
Mar 3, 2025, 2:30 AM CST (08:30 UTC)
In effect from
Mar 4, 2025, 11:00 AM CST
Expired
Mar 5, 2025, 9:00 AM CST
In force
22 hr
Issued by
NWS Norman, OK
All 44 counties

Alfalfa County, OK, Atoka County, OK, Beckham County, OK, Blaine County, OK, Bryan County, OK, Caddo County, OK, Canadian County, OK, Carter County, OK, Cleveland County, OK, Coal County, OK, Comanche County, OK, Custer County, OK, Dewey County, OK, Ellis County, OK, Garfield County, OK, Garvin County, OK, Grady County, OK, Grant County, OK, Harper County, OK, Hughes County, OK, Jefferson County, OK, Johnston County, OK, Kay County, OK, Kingfisher County, OK, Kiowa County, OK, Lincoln County, OK, Logan County, OK, Love County, OK, Major County, OK, Marshall County, OK, McClain County, OK, Murray County, OK, Noble County, OK, Oklahoma County, OK, Payne County, OK, Pontotoc County, OK, Pottawatomie County, OK, Roger Mills County, OK, Seminole County, OK, Stephens County, OK, Washita County, OK, Woods County, OK, Woodward County, OK, Clay County, TX

The radar

The Norman radar (KTLX), 48 km from the middle of the area, began a volume at 08:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 8.5 hours before the alert went out and 40 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2025-03-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2025-03-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 123 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1691 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
123 m²/s²
0-3 km storm-relative helicity
117 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

184 
WWUS74 KOUN 030830
NPWOUN

URGENT - WEATHER MESSAGE
National Weather Service Norman OK
230 AM CST Mon Mar 3 2025

OKZ006>008-011>013-017>020-023>025-027>029-039>041-045>047-050-051-
TXZ090-032230-
/O.NEW.KOUN.WI.Y.0003.250304T1700Z-250305T1200Z/
Alfalfa-Grant-Kay-Major-Garfield-Noble-Blaine-Kingfisher-Logan-
Payne-Caddo-Canadian-Oklahoma-Grady-McClain-Cleveland-Stephens-
Garvin-Murray-Jefferson-Carter-Johnston-Love-Marshall-Clay-
Including the cities of Cherokee, Enid, Pauls Valley, Lamont,
Perry, Sulphur, Tishomingo, Hinton, Pond Creek, Guthrie,
Blanchard, Wakita, Henrietta, Madill, Norman, Lindsay, Fairview,
Medford, Waurika, Kingston, Anadarko, Davis, Yukon, Hennessey,
Helena, Carmen, Marietta, Moore, Stillwater, Concho, Okarche, El
Reno, Tuttle, Ponca City, Ringling, Purcell, Newcastle, Oklahoma
City, Thackerville, Geary, Wynnewood, Kingfisher, Chickasha,
Okeene, Ardmore, Ryan, Blackwell, Watonga, Mustang, and Duncan
230 AM CST Mon Mar 3 2025

...WIND ADVISORY IN EFFECT FROM 11 AM TUESDAY TO 6 AM CST 
WEDNESDAY...

* WHAT...Northwest winds 25 to 35 mph with gusts up to 45 mph 
  expected.

* WHERE...Portions of central, northern, northwest, southeast, 
  southern, and southwest Oklahoma and northern Texas.

* WHEN...From 11 AM Tuesday to 6 AM CST Wednesday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

OKZ004-005-009-010-014>016-021-022-033>038-044-TXZ083>089-032230-
/O.NEW.KOUN.HW.A.0001.250304T1500Z-250305T0600Z/
Harper-Woods-Ellis-Woodward-Roger Mills-Dewey-Custer-Beckham-
Washita-Harmon-Greer-Kiowa-Jackson-Tillman-Comanche-Cotton-
Hardeman-Foard-Wilbarger-Wichita-Knox-Baylor-Archer-
Including the cities of Frederick, Holliday, Scotland, Mangum,
Knox City, Archer City, Altus, Buffalo, Clinton, Laverne, Temple,
Lakeside City, Arnett, Quanah, Burns Flat, Leedey, Shattuck, Elk
City, Gage, Granite, Snyder, Taloga, Lawton, Crowell,
Weatherford, Sayre, Hammon, Vernon, Vici, Seiling, Sheppard AFB,
Hobart, Wichita Falls, Hollis, Cheyenne, Cordell, Munday, Alva,
Seymour, Walters, Woodward, Sentinel, and Fargo
230 AM CST Mon Mar 3 2025

...HIGH WIND WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY 
EVENING...

* WHAT...Northwest winds 35 to 45 mph with gusts up to 60 mph 
  possible.

* WHERE...Portions of northwest, southwest, and western Oklahoma and 
  northern Texas.

* WHEN...From Tuesday morning through Tuesday evening.

* IMPACTS...Damaging winds could blow down trees and power lines. 
  Widespread power outages are possible. Travel could be difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts and warnings for updates.

&&

$$

Bunker
7 follow-up statements
615 
WWUS74 KOUN 032023
NPWOUN

URGENT - WEATHER MESSAGE
National Weather Service Norman OK
223 PM CST Mon Mar 3 2025

OKZ026-030>032-042-043-048-052-041030-
/O.EXA.KOUN.WI.Y.0003.250304T1700Z-250305T1200Z/
Lincoln-Pottawatomie-Seminole-Hughes-Pontotoc-Coal-Atoka-Bryan-
Including the cities of Shawnee, Coalgate, Davenport, Chandler,
Meeker, Atoka, Wellston, Prague, Wewoka, Holdenville, Ada,
Durant, Seminole, Stroud, and Wetumka
223 PM CST Mon Mar 3 2025

...WIND ADVISORY IN EFFECT FROM 11 AM TUESDAY TO 6 AM CST 
WEDNESDAY...

* WHAT...West winds 15 to 25 mph with gusts up to 40 mph expected.

* WHERE...Lincoln, Pottawatomie, Pontotoc, Seminole, Atoka, Bryan, 
  Coal, and Hughes Counties.

* WHEN...From 11 AM Tuesday to 6 AM CST Wednesday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

OKZ006>008-011>013-017>020-023>025-027>029-039>041-045>047-050-051-
TXZ090-041030-
/O.CON.KOUN.WI.Y.0003.250304T1700Z-250305T1200Z/
Alfalfa-Grant-Kay-Major-Garfield-Noble-Blaine-Kingfisher-Logan-
Payne-Caddo-Canadian-Oklahoma-Grady-McClain-Cleveland-Stephens-
Garvin-Murray-Jefferson-Carter-Johnston-Love-Marshall-Clay-
Including the cities of Tuttle, Cherokee, Davis, Henrietta,
Perry, Guthrie, Marietta, Wynnewood, Geary, Thackerville,
Okarche, Chickasha, Lamont, Carmen, Hennessey, Blanchard,
Sulphur, Yukon, Ringling, Ponca City, Ryan, Ardmore, Kingfisher,
Lindsay, Oklahoma City, Watonga, Tishomingo, Duncan, Hinton,
Blackwell, Okeene, El Reno, Norman, Pond Creek, Medford, Moore,
Mustang, Waurika, Anadarko, Kingston, Helena, Fairview, Concho,
Madill, Newcastle, Purcell, Pauls Valley, Wakita, Stillwater, and
Enid
223 PM CST Mon Mar 3 2025

...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TUESDAY TO 6 AM CST 
WEDNESDAY...

* WHAT...Northwest winds 25 to 35 mph with gusts up to 55 mph 
  expected.

* WHERE...Portions of central, northern, northwest, southeast, 
  southern, and southwest Oklahoma and northern Texas.

* WHEN...From 11 AM Tuesday to 6 AM CST Wednesday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

OKZ004-005-009-010-014>016-021-022-033>038-044-TXZ083>089-041030-
/O.CON.KOUN.HW.A.0001.250304T1500Z-250305T0600Z/
Harper-Woods-Ellis-Woodward-Roger Mills-Dewey-Custer-Beckham-
Washita-Harmon-Greer-Kiowa-Jackson-Tillman-Comanche-Cotton-
Hardeman-Foard-Wilbarger-Wichita-Knox-Baylor-Archer-
Including the cities of Wichita Falls, Buffalo, Seymour, Seiling,
Laverne, Granite, Hobart, Archer City, Scotland, Sayre, Snyder,
Vici, Shattuck, Hollis, Lawton, Munday, Sentinel, Weatherford,
Sheppard AFB, Vernon, Clinton, Cheyenne, Walters, Temple, Gage,
Lakeside City, Altus, Fargo, Knox City, Cordell, Hammon, Quanah,
Taloga, Mangum, Frederick, Alva, Woodward, Leedey, Holliday,
Arnett, Elk City, Burns Flat, and Crowell
223 PM CST Mon Mar 3 2025

...HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH 
TUESDAY EVENING...

* WHAT...Northwest winds 30 to 40 mph with gusts up to 60 mph 
  possible.

* WHERE...Portions of northwest, southwest, and western Oklahoma and 
  northern Texas.

* WHEN...From Tuesday morning through Tuesday evening.

* IMPACTS...Damaging winds could blow down trees and power lines. 
  Widespread power outages are possible. Travel could be difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts and warnings for updates.

&&

$$

.speg.
154 
WWUS74 KOUN 040732
NPWOUN

URGENT - WEATHER MESSAGE
National Weather Service Norman OK
132 AM CST Tue Mar 4 2025

OKZ004-005-009-010-014>016-021-022-033>038-044-TXZ083>089-042145-
/O.UPG.KOUN.HW.A.0001.250304T1500Z-250305T0600Z/
/O.NEW.KOUN.HW.W.0001.250304T1400Z-250305T0600Z/
Harper-Woods-Ellis-Woodward-Roger Mills-Dewey-Custer-Beckham-
Washita-Harmon-Greer-Kiowa-Jackson-Tillman-Comanche-Cotton-
Hardeman-Foard-Wilbarger-Wichita-Knox-Baylor-Archer-
Including the cities of Shattuck, Quanah, Arnett, Seymour, Knox
City, Alva, Sheppard AFB, Cordell, Wichita Falls, Laverne, Vici,
Archer City, Munday, Hollis, Seiling, Hobart, Hammon, Altus,
Holliday, Elk City, Mangum, Crowell, Sayre, Vernon, Lakeside
City, Frederick, Taloga, Gage, Weatherford, Fargo, Cheyenne,
Walters, Leedey, Scotland, Burns Flat, Lawton, Snyder, Granite,
Temple, Buffalo, Woodward, Sentinel, and Clinton
132 AM CST Tue Mar 4 2025

...HIGH WIND WARNING IN EFFECT FROM 8 AM THIS MORNING TO MIDNIGHT 
CST TONIGHT...

* WHAT...Northwest winds 30 to 40 mph with gusts up to 60 mph 
  expected.

* WHERE...Portions of northwest, southwest, and western Oklahoma and 
  northern Texas.

* WHEN...From 8 AM this morning to midnight CST tonight.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain in the lower levels of your home during the windstorm, and 
avoid windows. Watch for falling debris and tree limbs. Use caution 
if you must drive.

&&

$$

OKZ006>008-011>013-017>020-023>032-039>043-045>048-050>052-TXZ090-
042145-
/O.CON.KOUN.WI.Y.0003.250304T1700Z-250305T1200Z/
Alfalfa-Grant-Kay-Major-Garfield-Noble-Blaine-Kingfisher-Logan-
Payne-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-Cleveland-
Pottawatomie-Seminole-Hughes-Stephens-Garvin-Murray-Pontotoc-Coal-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Clay-
Including the cities of Wakita, El Reno, Hennessey, Wetumka,
Lamont, Pauls Valley, Helena, Davenport, Ada, Wynnewood, Durant,
Henrietta, Ryan, Ponca City, Sulphur, Geary, Yukon, Kingfisher,
Coalgate, Blackwell, Enid, Anadarko, Marietta, Pond Creek,
Watonga, Waurika, Concho, Mustang, Meeker, Norman, Davis,
Ringling, Ardmore, Duncan, Moore, Fairview, Perry, Okarche,
Purcell, Holdenville, Guthrie, Shawnee, Prague, Lindsay,
Wellston, Hinton, Newcastle, Atoka, Seminole, Kingston, Medford,
Stroud, Madill, Oklahoma City, Stillwater, Carmen, Blanchard,
Thackerville, Wewoka, Okeene, Cherokee, Tuttle, Chandler,
Chickasha, and Tishomingo
132 AM CST Tue Mar 4 2025

...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 6 AM 
CST WEDNESDAY...

* WHAT...Northwest winds 25 to 35 mph with gusts up to 55 mph 
  expected.

* WHERE...Portions of central, east central, northern, northwest, 
  southeast, southern, and southwest Oklahoma and northern Texas.

* WHEN...From 11 AM this morning to 6 AM CST Wednesday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

21
979 
WWUS74 KOUN 042056
NPWOUN

URGENT - WEATHER MESSAGE
National Weather Service Norman OK
256 PM CST Tue Mar 4 2025

OKZ004-005-009-010-014>016-021-022-033>038-044-TXZ083>089-050600-
/O.CON.KOUN.HW.W.0001.000000T0000Z-250305T0600Z/
Harper-Woods-Ellis-Woodward-Roger Mills-Dewey-Custer-Beckham-
Washita-Harmon-Greer-Kiowa-Jackson-Tillman-Comanche-Cotton-
Hardeman-Foard-Wilbarger-Wichita-Knox-Baylor-Archer-
Including the cities of Woodward, Cheyenne, Granite, Clinton,
Wichita Falls, Mangum, Sentinel, Alva, Hobart, Quanah, Frederick,
Buffalo, Holliday, Scotland, Cordell, Hollis, Munday, Taloga,
Shattuck, Gage, Temple, Sheppard AFB, Laverne, Elk City, Knox
City, Archer City, Fargo, Hammon, Seiling, Burns Flat, Vernon,
Seymour, Crowell, Leedey, Walters, Vici, Weatherford, Lakeside
City, Lawton, Snyder, Altus, Arnett, and Sayre
256 PM CST Tue Mar 4 2025

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT...

* WHAT...Northwest winds 35 to 45 mph with gusts up to 65 mph.

* WHERE...Portions of northwest, southwest, and western Oklahoma and 
  northern Texas.

* WHEN...Until midnight CST tonight.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain in the lower levels of your home during the windstorm, and 
avoid windows. Watch for falling debris and tree limbs. Use caution 
if you must drive.

&&

$$

OKZ006>008-011>013-017>020-023>032-039>043-045>048-050>052-TXZ090-
050600-
/O.EXT.KOUN.WI.Y.0003.000000T0000Z-250305T0600Z/
Alfalfa-Grant-Kay-Major-Garfield-Noble-Blaine-Kingfisher-Logan-
Payne-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-Cleveland-
Pottawatomie-Seminole-Hughes-Stephens-Garvin-Murray-Pontotoc-Coal-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Clay-
Including the cities of Tuttle, Hennessey, Chickasha, Pauls
Valley, Lamont, Oklahoma City, Cherokee, Okarche, Pond Creek,
Madill, Prague, Meeker, Ryan, Ardmore, El Reno, Enid, Wakita,
Duncan, Anadarko, Wewoka, Shawnee, Ringling, Holdenville, Geary,
Stillwater, Concho, Stroud, Norman, Carmen, Guthrie, Okeene,
Wynnewood, Waurika, Helena, Atoka, Thackerville, Durant,
Henrietta, Yukon, Sulphur, Lindsay, Mustang, Wellston, Watonga,
Kingston, Ponca City, Chandler, Fairview, Coalgate, Newcastle,
Hinton, Seminole, Davis, Kingfisher, Blackwell, Blanchard, Moore,
Wetumka, Davenport, Ada, Perry, Tishomingo, Marietta, Purcell,
and Medford
256 PM CST Tue Mar 4 2025

...WIND ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CST TONIGHT...

* WHAT...Northwest winds 25 to 35 mph with gusts up to 55 mph.

* WHERE...Portions of central, east central, northern, northwest, 
  southeast, southern, and southwest Oklahoma and northern Texas.

* WHEN...Until midnight CST tonight.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

Ware
105 
WWUS74 KOUN 050332
NPWOUN

URGENT - WEATHER MESSAGE
National Weather Service Norman OK
932 PM CST Tue Mar 4 2025

OKZ004-005-009-010-014>016-021-022-035-038-051500-
/O.EXB.KOUN.WI.Y.0003.250305T0600Z-250305T1500Z/
/O.CON.KOUN.HW.W.0001.000000T0000Z-250305T0600Z/
Harper-Woods-Ellis-Woodward-Roger Mills-Dewey-Custer-Beckham-
Washita-Kiowa-Comanche-
Including the cities of Shattuck, Hammon, Lawton, Weatherford,
Woodward, Elk City, Buffalo, Arnett, Cheyenne, Sentinel, Burns
Flat, Taloga, Clinton, Leedey, Snyder, Gage, Vici, Alva, Seiling,
Laverne, Cordell, Hobart, Fargo, and Sayre
932 PM CST Tue Mar 4 2025

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT...
...WIND ADVISORY IN EFFECT UNTIL 9 AM CST WEDNESDAY...

* WHAT...For the High Wind Warning, northwest winds 25 to 35 mph 
  with gusts up to 60 mph. For the Wind Advisory, northwest winds 20 
  to 30 mph with gusts up to 50 mph expected.

* WHERE...Portions of northwest, southwest, and western Oklahoma.

* WHEN...For the High Wind Warning, until midnight CST tonight. For 
  the Wind Advisory, until 9 AM CST Wednesday.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be difficult, 
  especially for high profile vehicles. Gusty winds will blow around 
  unsecured objects. Tree limbs could be blown down and a few power 
  outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain in the lower levels of your home during the windstorm, and 
avoid windows. Watch for falling debris and tree limbs. Use caution 
if you must drive.

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

OKZ033-034-036-037-044-TXZ083>089-050600-
/O.CON.KOUN.HW.W.0001.000000T0000Z-250305T0600Z/
Harmon-Greer-Jackson-Tillman-Cotton-Hardeman-Foard-Wilbarger-
Wichita-Knox-Baylor-Archer-
Including the cities of Vernon, Wichita Falls, Seymour,
Frederick, Altus, Quanah, Holliday, Walters, Scotland, Knox City,
Mangum, Granite, Archer City, Temple, Lakeside City, Sheppard
AFB, Munday, Crowell, and Hollis
932 PM CST Tue Mar 4 2025

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT...

* WHAT...Northwest winds 20 to 30 mph with gusts up to 55 mph.

* WHERE...Portions of southwest Oklahoma and northern Texas.

* WHEN...Until midnight CST tonight.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain in the lower levels of your home during the windstorm, and 
avoid windows. Watch for falling debris and tree limbs. Use caution 
if you must drive.

&&

$$

OKZ006>008-011>013-017>020-023>032-039>043-046>048-050>052-051500-
/O.EXT.KOUN.WI.Y.0003.000000T0000Z-250305T1500Z/
Alfalfa-Grant-Kay-Major-Garfield-Noble-Blaine-Kingfisher-Logan-
Payne-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-Cleveland-
Pottawatomie-Seminole-Hughes-Stephens-Garvin-Murray-Pontotoc-Coal-
Carter-Johnston-Atoka-Love-Marshall-Bryan-
Including the cities of Seminole, Pond Creek, Meeker, Purcell,
Tishomingo, Carmen, Moore, Blackwell, Chickasha, Madill, Norman,
Pauls Valley, Wynnewood, Coalgate, Stillwater, Guthrie, Geary,
Lindsay, Chandler, Kingfisher, Marietta, Durant, Fairview,
Prague, Okarche, Cherokee, Enid, Hinton, Atoka, Wetumka,
Blanchard, Lamont, Watonga, Stroud, Mustang, Shawnee, Medford,
Wellston, Okeene, Anadarko, Concho, Davenport, Yukon, Wewoka,
Tuttle, Wakita, Holdenville, Oklahoma City, Thackerville, Helena,
Kingston, Ponca City, Perry, Davis, Duncan, Ada, El Reno,
Newcastle, Hennessey, Sulphur, and Ardmore
932 PM CST Tue Mar 4 2025

...WIND ADVISORY NOW IN EFFECT UNTIL 9 AM CST WEDNESDAY...

* WHAT...Northwest winds 20 to 30 mph with gusts up to 50 mph.

* WHERE...Portions of central, east central, northern, northwest, 
  southeast, southern, and southwest Oklahoma.

* WHEN...Until 9 AM CST Wednesday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

OKZ045-TXZ090-050600-
/O.CON.KOUN.WI.Y.0003.000000T0000Z-250305T0600Z/
Jefferson-Clay-
Including the cities of Ryan, Waurika, Henrietta, and Ringling
932 PM CST Tue Mar 4 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT...

* WHAT...Northwest winds 20 to 30 mph with gusts up to 50 mph.

* WHERE...In Oklahoma, Jefferson County. In Texas, Clay County.

* WHEN...Until midnight CST tonight.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

MDU
911 
WWUS74 KOUN 050931
NPWOUN

URGENT - WEATHER MESSAGE
National Weather Service Norman OK
331 AM CST Wed Mar 5 2025

OKZ004>032-035-038>043-046>048-050>052-051500-
/O.CON.KOUN.WI.Y.0003.000000T0000Z-250305T1500Z/
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Kiowa-Comanche-Stephens-
Garvin-Murray-Pontotoc-Coal-Carter-Johnston-Atoka-Love-Marshall-
Bryan-
Including the cities of Laverne, Kingfisher, Okarche, Wynnewood,
Arnett, Helena, Stillwater, Mustang, Wellston, Gage, Norman,
Davis, Shattuck, Sayre, Weatherford, Medford, Enid, Guthrie,
Concho, Fairview, Meeker, El Reno, Blanchard, Holdenville,
Sentinel, Pauls Valley, Lindsay, Seminole, Wewoka, Prague,
Carmen, Lamont, Pond Creek, Hinton, Hammon, Thackerville,
Sulphur, Woodward, Geary, Marietta, Hennessey, Perry, Atoka,
Anadarko, Oklahoma City, Cheyenne, Seiling, Okeene, Chickasha,
Madill, Taloga, Burns Flat, Newcastle, Moore, Duncan, Tishomingo,
Elk City, Coalgate, Chandler, Leedey, Kingston, Alva, Fargo,
Wetumka, Snyder, Davenport, Ardmore, Cherokee, Lawton, Yukon,
Purcell, Shawnee, Wakita, Tuttle, Durant, Cordell, Vici,
Blackwell, Ponca City, Ada, Stroud, Clinton, Watonga, Hobart, and
Buffalo
331 AM CST Wed Mar 5 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING...

* WHAT...Northwest winds 15 to 25 mph with gusts up to 45 mph.

* WHERE...Portions of central, east central, northern, northwest, 
  southeast, southern, southwest, and western Oklahoma.

* WHEN...Until 9 AM CST this morning.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$
623 
WWUS74 KOUN 050932
NPWOUN

URGENT - WEATHER MESSAGE
National Weather Service Norman OK
332 AM CST Wed Mar 5 2025

OKZ039>043-046>048-050>052-051045-
/O.CAN.KOUN.WI.Y.0003.000000T0000Z-250305T1500Z/
Stephens-Garvin-Murray-Pontotoc-Coal-Carter-Johnston-Atoka-Love-
Marshall-Bryan-
Including the cities of Kingston, Sulphur, Atoka, Pauls Valley,
Madill, Duncan, Ardmore, Wynnewood, Lindsay, Tishomingo, Davis,
Coalgate, Marietta, Durant, Ada, and Thackerville
332 AM CST Wed Mar 5 2025

...WIND ADVISORY IS CANCELLED...

$$

OKZ004>032-035-038-051500-
/O.CON.KOUN.WI.Y.0003.000000T0000Z-250305T1500Z/
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Kiowa-Comanche-
Including the cities of Chickasha, Laverne, Yukon, Kingfisher,
Okarche, Taloga, Burns Flat, Seminole, Arnett, Wewoka, Helena,
Stillwater, Wakita, Purcell, Shawnee, Mustang, Prague, Wellston,
Carmen, Gage, Newcastle, Lamont, Tuttle, Elk City, Norman, Moore,
Lawton, Pond Creek, Hinton, Hammon, Chandler, Leedey, Shattuck,
Sayre, Alva, Woodward, Weatherford, Vici, Cordell, Blackwell,
Fargo, Medford, Enid, Ponca City, Guthrie, Fairview, Geary,
Concho, Meeker, Wetumka, Hennessey, El Reno, Stroud, Snyder,
Clinton, Perry, Watonga, Davenport, Blanchard, Cherokee,
Anadarko, Oklahoma City, Cheyenne, Seiling, Hobart, Holdenville,
Okeene, Sentinel, and Buffalo
332 AM CST Wed Mar 5 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING...

* WHAT...Northwest winds 15 to 25 mph with gusts up to 45 mph.

* WHERE...Portions of central, east central, northern, northwest, 
  southeast, southwest, and western Oklahoma.

* WHEN...Until 9 AM CST this morning.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$
635 
WWUS74 KOUN 051454
NPWOUN

URGENT - WEATHER MESSAGE
National Weather Service Norman OK
854 AM CST Wed Mar 5 2025

OKZ004>032-035-038-051600-
/O.EXP.KOUN.WI.Y.0003.000000T0000Z-250305T1500Z/
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Kiowa-Comanche-
Including the cities of Wellston, Sayre, Cheyenne, Tuttle,
Okeene, Sentinel, Ponca City, Meeker, Holdenville, Geary, Lamont,
Snyder, Yukon, Shattuck, El Reno, Hennessey, Okarche, Stillwater,
Cherokee, Cordell, Chandler, Gage, Watonga, Hinton, Purcell,
Seiling, Vici, Elk City, Laverne, Carmen, Leedey, Fargo, Wetumka,
Blanchard, Burns Flat, Taloga, Guthrie, Davenport, Buffalo,
Weatherford, Hobart, Hammon, Oklahoma City, Pond Creek, Fairview,
Stroud, Chickasha, Medford, Clinton, Moore, Shawnee, Anadarko,
Concho, Helena, Norman, Lawton, Seminole, Wakita, Woodward,
Newcastle, Kingfisher, Alva, Perry, Arnett, Mustang, Blackwell,
Prague, Wewoka, and Enid
854 AM CST Wed Mar 5 2025

...WIND ADVISORY WILL EXPIRE AT 9 AM CST THIS MORNING...

Winds will remain gusty through the morning. However, Wind gusts are 
expected to remain below 40 mph although an isolated gust to 40 mph 
is still possible over the next hour or so.

$$

Maxwell

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this wind advisory went out at Mar 2, 11:21 PM CST, 3 hours 9 minutes earlier. Its key messages:

  • Updated at 1109 PM CST Sun Mar 2 2025
  • Severe storms possible this evening, as well as near critical to critical fire weather conditions.
  • Elevated to near critical fire weather conditions on Monday.
  • Tuesday is expected to be the most impactful day with potential for high winds, near critical to critical fire weather danger, and strong to severe thunderstorms.
Area forecast discussion, Mar 2, 11:21 PM CST, 3 hours 9 minutes before
Area Forecast Discussion
National Weather Service Norman OK
1121 PM CST Sun Mar 2 2025

...New AVIATION...

.KEY MESSAGES...
Updated at 1109 PM CST Sun Mar 2 2025

- Severe storms possible this evening, as well as near critical
  to critical fire weather conditions.

- Elevated to near critical fire weather conditions on Monday.

- Tuesday is expected to be the most impactful day with potential
  for high winds, near critical to critical fire weather danger,
  and strong to severe thunderstorms.

&&

.NEAR TERM...
(Rest of today and tonight)
Issued at 320 PM CST Sun Mar 2 2025

Showers and thunderstorms will move through the area this
afternoon and evening ahead of and near the upper low moving
through the Texas panhandle. The first wave of showers and storms
is relatively high based and primarily rain. But the second wave
of storms moving into the forecast area from the Texas panhandle
does have more instability to work with thanks to it's proximity
to the cold mid-level air close to the upper-level cyclone, thus
we are seeing the strong to severe thunderstorms. This severe
weather potential will linger into the evening hours before the
storms move into a more stable environment.

For fire weather concerns through this evening, there are a couple
of different regimes we are watching. We still have very dry
surface air just west of our Texas counties. As this dry air (with
dewpoints in the teens) move into Hardeman, Foard and Knox
Counties this may increase the fire weather potential where we
have the Red Flag Warning.

Farther east, across southeast and east central Oklahoma, there is
more of a "dry return flow" scenario where humidity remains
low, winds have increased, and there are potentially residual
fires from the last couple of days. But this threat should
decrease as the mid-level clouds move in.

&&

.SHORT TERM...
(Monday through Tuesday night)
Issued at 320 PM CST Sun Mar 2 2025

The main concerns in the short term are the potential of severe
weather overnight Monday night, and fire weather potential in the
southwest on Monday afternoon and across a broader area on Tuesday
afternoon. The moist likely timeline for severe looks to be late
Monday evening and overnight Tuesday morning as the next mid-level
trough moves toward the Plains.

Some dry air will move into the far southwest (mainly areas near
and west of Vernon to Seymour Texas) on Monday afternoon with near
Critical fire weather conditions. On Tuesday afternoon, a surface
low deepens over northern Oklahoma (potentially as low as 985 mb
per the GFS), it will become very windy across the area which will
create elevated to near critical fire weather conditions across
most of the area.

&&

.LONG TERM...
(Wednesday through Saturday)
Issued at 240 AM CST Sun Mar 2 2025

At least elevated fire weather conditions will remain possible
through the end of the week. Cooler temperatures (50s and 60s) are
expected into the weekend, with minimal rain chances expected.

Bunker

&&

.AVIATION...
(06Z TAFS)
Issued at 1109 PM CST Sun Mar 2 2025

Low-level moisture tonight will give way to increasing low clouds
and patchy to dense fog with MVFR to LIFR conditions through the
morning hours before clearing south to north. Low clouds may
persist at the eastern terminal sites (PNC/SWO/OKC/OUN/DUA) with
prevailing MVFR to IFR conditions. Thunderstorms are expected to
develop towards the end of the TAF period in western Oklahoma
(likely remaining east of WWR/CSM) and quickly growing upscale
into a line of storms that will progress eastward during the
overnight hours tomorrow night.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  67  47  72  51 /  60  90   0 100
Hobart OK         69  46  75  43 /  90  20   0  70
Wichita Falls TX  74  50  81  50 /  80  30  10  90
Gage OK           64  42  71  38 /  90  40   0  10
Ponca City OK     65  44  67  51 /  10  40  10  90
Durant OK         69  49  68  56 /  20  90  20  90

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...None.
TX...None.
&&

NEAR TERM...26
SHORT TERM...26
LONG TERM....13
AVIATION...23

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 3, 2:30 AM CSTHigh Wind WatchOUNBeckham, Comanche, Cotton, Custer, Dewey, Ellis and 10 more23 hr

Nearby

Wind Advisories in Oklahoma, 2025Wind Advisories in Texas, 2025Every wind advisory in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.